# SDR AC2A109597

- Difficulty date: June 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 4,834 hours
- Engine: Allsn 250C30S
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 222035101103
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,835 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILROTOR GEARBOX RETORQUE, MECHANIC SAW A CRACK ON THE TAIL ROTOR GEARBOX MOUNTING ATTACHMENT FITTING AT THE 6 O'CLOCK POSITION. PART WILL BE REPLACED.
